MathSciNet Relay Station
MathSciNet bibliographic data
MR1662092 46B20 (46B28)
Dimant, Verónica; Dineen, Seán Banach subspaces of spaces of holomorphic functions and related topics. Math. Scand. 83 (1998), no. 1, 142–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement